# SDR VTZA97663

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: CA13008R1253F80
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLT 6353 - IAD-TYS - AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO NR 2 ENGINE IEC FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED T2 SENSOR CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
